Local Limit Theorems for the Giant Component of Random Hypergraphs

Michael Behrisch, Amin Coja-Oghlan, Mihyun Kang

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationApproximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques
Place of PublicationBerlin; Heidelberg
PublisherSpringer
Pages341-352
Volume4627
ISBN (Print)978-3-540-74207-4
DOIs
Publication statusPublished - 2007
EventInternational Workshop on Randomization and Computation - Princeton, NJ, United States
Duration: 20 Aug 200722 Aug 2007

Publication series

NameLecture notes in computer science
PublisherSpringer

Conference

ConferenceInternational Workshop on Randomization and Computation
CountryUnited States
CityPrinceton, NJ
Period20/08/0722/08/07

Fields of Expertise

  • Sonstiges

Cite this

Behrisch, M., Coja-Oghlan, A., & Kang, M. (2007). Local Limit Theorems for the Giant Component of Random Hypergraphs. In Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques (Vol. 4627, pp. 341-352). (Lecture notes in computer science). Berlin; Heidelberg: Springer. https://doi.org/10.1007/978-3-540-74208-1_25